# SDR SWIA201910246609

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 42,193 hours, 37,015 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Agb
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESS WARNING IN FLIGHT. RIGHT OIL PRESSURE SENSOR WAS EXTREMELY ERRATIC BETWEEN 20-45 PSI. FLIGHT # 3540 CLOSED. FOUND #2 ENGINE 7QT LOW ON OIL  / SERVICED ENGINE OIL AND BAGGED ALL OIL LINES TO IDENTIFY SOURCE OF LEAK /  RAN ENGINE TO LEAK CHECK / FOUND GEAR BOX ACCESSORY DRAIN LEAKING OIL. /  PULLED PLUG BELOW AIR STARTER AND FOUND OIL PRESENT / AFTER REMOVING AIR STARTER FOUND CARBON SEAL LEAKING  / REPLACED CARBON SEAL ON AGB AIR STARTER IAW AMM  / RAN ENGINE FOR 15 MINUTES AT 85% POWER AND INSPECTED FOR LEAKS. NO LEAKS FOUND AT THIS TIME
